# SDR ASAA2017010919386

- Difficulty date: January 9, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 6,141 hours, 2,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0650
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 27,032 hours, 8,151 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 FOUND ENG NR 2 FAULT CODE 75-30802 SHORT TERM FAULT. GROUNDED - YES. ITEM DEFERRED FOR 50 HRS FOR REPAIR.  NOTE: A/C HAS HISTORY OF SETTING THIS FAULT. REF FIM 75-33 TASK 805. REMOVED AND REPLACED NR 2 EEC REF AMM 73-21-60-000-801-F00 AND AMM 73-21-60-400-801-F00. THIS CLEARS THE PLT. REPAIR CONFIRMATION DONE REF FIM 75-33 TASK 805 AND PASSED.
